# SDR AWXA0000633

- Difficulty date: September 8, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545871515
- Condition: Cracked
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACK INSIDE R-1 DOOR FRAME AT NR 4 DOOR STOP FROM TOP, EXTENDS PAST STOP DRILL.  STOP DRILLED CRACK, FABRICATED DOUBLER AND FILLER, INSTALLED REPAIR PARTS IAW 737 SRM 52-40-3 AND 51-10-1.
